# SDR UPS01235813

- Difficulty date: May 2, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Binding
- Location: Flight Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ELEVATORS BINDING AND MAKING A LOUD NOISE ***SUPPLEMENTAL MRR***     LUBED RUB STRIPS OPS CHECK GOOD.
